# SDR DALA2017091206829

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 45,674 hours, 31,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK MAINTENANCE FOUND THAT THE EXIT SIGN OVER BOTH LT AND RT AFT OVERWING EXITS DO NOT ILLUMINATE. MAINTENANCE REPLACED THE BATTERY PACK AT POWER SUPPLY B5-230 PER AMM 33-51. THE OPERATIONAL CHECK WAS GOOD.
